A Caltech Library Service

Breaking duality

Mandula, Jeffrey and Weyers, Jacques and Zweig, George (1969) Breaking duality. Physical Review Letters, 23 (5). pp. 266-269. ISSN 0031-9007. doi:10.1103/PhysRevLett.23.266.

See Usage Policy.


Use this Persistent URL to link to this item:


A qualitative understanding of the observed pattern of Regge trajectories is obtained from approximate duality.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:©1969 The American Physical Society. Received 9 June 1969. Work supported in part by the U. S. Atomic Energy Commission. Prepared under Contract No. AT(11-1)-68 for the San Francisco Operations Office, U.S. Atomic Energy Commission. [G.Z. was an] Alfred P. Sloan Foundation Fellow.
Issue or Number:5
Record Number:CaltechAUTHORS:MANprl69b
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:9619
Deposited By: Tony Diaz
Deposited On:19 Feb 2008
Last Modified:08 Nov 2021 21:00

Repository Staff Only: item control page